Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 1, NWS La Crosse, WI

March 5, 2022Grant County, Wisconsin; Clayton County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Mar 5, 2022, 8:11 PM CST for Grant County, Wisconsin; Clayton County, Iowa. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2022, 8:11 PM CST (02:11 UTC)
Expired
Mar 5, 2022, 8:45 PM CST
In force
34 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, IA, Grant County, WI

The radar

The Quad Cities radar (KDVN), 116 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
395 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

920 
WUUS53 KARX 060211
SVRARX
IAC043-WIC043-060245-
/O.NEW.KARX.SV.W.0001.220306T0211Z-220306T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
811 PM CST Sat Mar 5 2022

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clayton County in northeastern Iowa...
  Southeastern Grant County in southwestern Wisconsin...

* Until 845 PM CST.

* At 810 PM CST, severe thunderstorms were located along a line
  extending from Lancaster to near Bernard, moving northeast at 50
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Lancaster around 815 PM CST.
  Dubuque around 820 PM CST.
  Hazel Green and Dickeyville around 840 PM CST.
  Cuba City around 845 PM CST.

Other locations impacted by these severe thunderstorms include
Kieler, Lock And Dam 11, Big H Campground, Sandy Hook, Arthur, Potosi
and North Buena Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4263 9070 4265 9076 4268 9090 4265 9090
      4265 9112 4296 9043 4251 9043 4251 9064
TIME...MOT...LOC 0210Z 235DEG 45KT 4284 9073 4236 9090 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Skow
2 follow-up statements
244 
WWUS53 KARX 060231
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
831 PM CST Sat Mar 5 2022

IAC043-060240-
/O.CAN.KARX.SV.W.0001.000000T0000Z-220306T0245Z/
Clayton IA-
831 PM CST Sat Mar 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4263 9070 4265 9076 4268 9090 4276 9088
      4296 9043 4251 9043 4251 9064
TIME...MOT...LOC 0230Z 235DEG 45KT 4297 9047 4250 9064 

$$

WIC043-060245-
/O.CON.KARX.SV.W.0001.000000T0000Z-220306T0245Z/
Grant WI-
831 PM CST Sat Mar 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR SOUTHEASTERN GRANT COUNTY...

At 830 PM CST, severe thunderstorms were located along a line
extending from 9 miles east of Fennimore to East Dubuque, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Cuba City around 845 PM CST.

Other locations impacted by these severe thunderstorms include
Kieler, Lock And Dam 11, Big H Campground, Sandy Hook, Arthur, Potosi
and Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4263 9070 4265 9076 4268 9090 4276 9088
      4296 9043 4251 9043 4251 9064
TIME...MOT...LOC 0230Z 235DEG 45KT 4297 9047 4250 9064 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Skow
794 
WWUS53 KARX 060241
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
841 PM CST Sat Mar 5 2022

WIC043-060251-
/O.EXP.KARX.SV.W.0001.000000T0000Z-220306T0245Z/
Grant WI-
841 PM CST Sat Mar 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY WILL
EXPIRE AT 845 PM CST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4263 9070 4265 9076 4268 9090 4276 9088
      4296 9043 4251 9043 4251 9064
TIME...MOT...LOC 0241Z 235DEG 45KT 4304 9033 4257 9050 

$$

Skow

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:21 PM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 5, 5:21 PM CST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
521 PM CST Sat Mar 5 2022

...Update to aviation forecast discussion...

.DISCUSSION...(This evening through Saturday)
Issued at 223 PM CST Sat Mar 5 2022

The low pressure system that brought today's showers and storms
moves out to the northeast tonight with dry air behind the cold
front helping the soggy conditions subside. Winds will strengthen
behind the departing cold front due to a strong pressure gradient on
the back side of the surface low, causing gusts to reach as high as
45 mph, especially in the far southeast of our forecast area. A wind
advisory has been issued from 9PM tonight to 6AM tomorrow morning as
a result.

Tomorrow our area sits under the ridge of the shortwave trough
passing overhead today, leading to a dry forecast. Temperatures will
be cooler with highs in the 30's due to breezy northwesterly surface
winds. The next chance for active weather comes during the overnight
hours Sunday into Monday as another shortwave moves over the area.
There is not much ice aloft in the forecast soundings at the onset
of precipitation. Freezing rain and snow are both possible, but as
the ice aloft increases throughout the night snow will be the
main precipitation type. Impacts from freezing rain look low at
this time with minimal, if any, ice accumulation expected.
Accumulating snow is likely with half an inch to 1.5 inches
possible.

Throughout the rest of the forecast period, the main message is
decreasing temperatures as an upper-level trough descends from
Canada. Lows could fall into the single digits by Friday night with
a few locations falling below zero. Highs will be seasonably cold in
the upper teens and low 20's. Precipitation is possible leading into
the cold spell on Thursday afternoon-evening. More details to come
on this system as model spread decreases.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 521 PM CST Sat Mar 5 2022

Rain showers and possibly thunderstorms will impact TAF sites through
late this evening. Lower confidence in the timing and location of
thunderstorms near KRST, so kept VCTS in this TAF issuance. IFR
ceilings are expected at KRST through the period, but KLSE could
see improvement to MVFR conditions after the rain passes through.
Lingering fog will also be an issue in the beginning of the TAF
period at both sites, decreasing visibilities until later tonight.
Winds will pick up as the storms move in to the area, with gusts
up to 29 kts, then weaken after storms pass.

&&

.CLIMATE...Severe Weather
Issued at 420 AM CST Sat Mar 5 2022

It continues to look like severe weather will be possible from
late this afternoon and evening along and south of Interstate 90.
Since 2005, there have only been 3 Severe Thunderstorm Watches and
6 Tornado Watches during the month of March in our County Warning
Area. The earliest of these was on March 6, 2017 when there was
both a Severe Thunderstorm and Tornado Watch in the area. There
were 2 Tornado Watches west of Mississippi River and a Severe
Thunderstorm Watch along and south of Interstate 90 in southwest
and central Wisconsin. This system went on to produce a EF-0 tornado
in the Barre Mills/West Salem areas in La Crosse County. This is
the earliest tornado in a calendar year for our forecast area.

Prior to this, the earliest tornado in a calendar year was on
March 10 back in 1876 This was a F3 tornado (estimated by Thomas
Grazulis) in Hazel Green, WI which is located in Grant County.

There have been 22 March tornadoes in our County Warning Area
dating back to 1850. The last March tornadoes were in 2020 (March
28). There were 2 tornadoes in Fayette County (EF0 near Oelwein
and EF1 near Maynard) and 1 tornado in Grant County (Rockville to
Lancaster).

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 9 PM this evening to 6 AM CST Sunday for
     WIZ054-055-061.

MN...NONE.
IA...Wind Advisory from 9 PM this evening to 6 AM CST Sunday for
     IAZ030.

&&

DISCUSSION...KAA
AVIATION...Dahl
CLIMATE...Boyne
Hazardous weather outlook, Mar 5, 12:35 PM CST, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1235 PM CST Sat Mar 5 2022

IAZ030-WIZ054-055-061-061200-
Clayton-Crawford-Richland-Grant-
1235 PM CST Sat Mar 5 2022

This Hazardous Weather Outlook is for parts of northeast Iowa and
southwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Rounds of thunderstorms are expected this afternoon into the
evening hours. Some storms could be strong to severe. The main
threat from 3 to 6 pm appears to be mainly hail but storms between
6 and 9 pm could pose an additional threat for damaging winds or
isolated tornadoes.

In addition, winds could gust up to 40 mph at times after storms
pass through and into the overnight hours. A wind advisory is also
in effect tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Some snow and light freezing rain is expected Sunday night into
Monday morning. Snow amounts will be up to 1 inch and there may
be a light glaze of ice.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed between 5 and 9 PM.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-MNZ088-094>096-WIZ041>044-053-061200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Winona-Mower-Fillmore-Houston-La Crosse-Monroe-Juneau-Adams-
Vernon-
1235 PM CST Sat Mar 5 2022

This Hazardous Weather Outlook is for parts of northeast
Iowa, southeast Minnesota, and western into central Wisconsin.

.DAY ONE...This afternoon and Tonight

Rounds of thunderstorms are expected this afternoon into the
evening hours. Some storms could be strong to severe, especially
south of Interstate 90. The main threat from 3 to 7 pm appears to
be mainly hail but storms between 6 and 9 pm could pose an
additional threat for damaging winds. An isolated tornado cannot
be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Some snow and light freezing rain is expected Sunday night into
Monday morning. Snow amounts will be up to 1 inch and there may
be a light glaze of ice.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not expected, but a few spotter
groups may be needed between 5 and 9 PM.ded.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ079-086-087-WIZ017-029-032>034-061200-
Wabasha-Dodge-Olmsted-Taylor-Clark-Buffalo-Trempealeau-Jackson-
1235 PM CST Sat Mar 5 2022

This Hazardous Weather Outlook is for parts of southeast Minnesota
and western into north central Wisconsin.

.DAY ONE...This afternoon and Tonight

Scattered thunderstorms are expected this afternoon. Some stronger
storms could produce lightning, hail, and gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

While spotter activation is not expected, reports of hail or
strong winds would be appreciated if observed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Shea

In the hours before

Special weather statement, Mar 5, 6:53 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service La Crosse WI
653 PM CST Sat Mar 5 2022

IAZ009>011-019-029-030-060145-
Clayton IA-Winneshiek IA-Howard IA-Chickasaw IA-Fayette IA-
Allamakee IA-
653 PM CST Sat Mar 5 2022

...Strong thunderstorms will impact portions of southeastern Howard,
northwestern Clayton, Fayette, Allamakee, Winneshiek and eastern
Chickasaw Counties through 745 PM CST...

At 653 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cresco to Fayette. Movement was northeast
at 95 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Postville around 705 PM CST.
  Monona around 710 PM CST.
  Lansing around 720 PM CST.

Other locations impacted by these storms include Volney, County Roads
A 52 And W 60, Vernon Springs, Nordness, Giard, Quandahl, Sattre,
County Roads V 56 And B 33, Waucoma Campground and National.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4279 9208 4291 9208 4291 9216 4327 9238
      4350 9183 4350 9125 4287 9114 4270 9203
TIME...MOT...LOC 0053Z 223DEG 84KT 4336 9217 4284 9180

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

CZ
Special weather statement, Mar 5, 7:08 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
708 PM CST Sat Mar 5 2022

IAZ010-MNZ088-095-096-060145-
Winneshiek IA-Fillmore MN-Winona MN-Houston MN-
708 PM CST Sat Mar 5 2022

...A strong thunderstorm will impact portions of northwestern
Winneshiek, southwestern Winona, northwestern Houston and Fillmore
Counties through 745 PM CST...

At 707 PM CST, Doppler radar was tracking a strong thunderstorm near
Preston, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lanesboro around 720 PM CST.
  Rushford around 735 PM CST.

Other locations impacted by this storm include Forestville State
Park, Choice, County Roads 6 And 33, Wyattville, Isinours, Hutton,
Fillmore, Utica, Peterson and Rushford Village.

This includes Interstate 90 in Minnesota between mile markers 236 and
246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4367 9238 4385 9214 4385 9208 4389 9208
      4401 9192 4389 9173 4371 9167 4344 9207
      4345 9208 4350 9208 4350 9215
TIME...MOT...LOC 0107Z 223DEG 49KT 4361 9212

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CZ
Special weather statement, Mar 5, 7:29 PM CST, 42 minutes before
Special Weather Statement
National Weather Service La Crosse WI
729 PM CST Sat Mar 5 2022

IAZ029-030-060200-
Clayton IA-Fayette IA-
729 PM CST Sat Mar 5 2022

...A strong thunderstorm will impact portions of Clayton and southern
Fayette Counties through 800 PM CST...

At 728 PM CST, Doppler radar was tracking a strong thunderstorm near
Aurora, or 8 miles east of Oelwein, moving northeast at 55 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Strawberry Point around 735 PM CST.
  Volga around 740 PM CST.
  Elkader around 745 PM CST.
  Garnavillo and Farmersburg around 750 PM CST.
  McGregor and Marquette around 800 PM CST.

Other locations impacted by this storm include Spook Cave Campground,
Camp C.S. Klaus, Mederville, Giard, Highways 3 And 187, Bixby State
Park, Highway 13 And County C 24, Fairview, National and County Road
W 33 And 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4264 9198 4274 9207 4308 9121 4265 9102
TIME...MOT...LOC 0128Z 231DEG 65KT 4268 9174

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

CZ
Local storm report, Mar 5, 7:48 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
748 PM CST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     3 W OELWEIN             42.68N 91.97W
03/05/2022  M45 MPH          FAYETTE            IA   AWOS

            AWOS STATION KOLZ OELWEIN MUNICIPAL AIRPORT.

&&

EAD
Special weather statement, Mar 5, 7:52 PM CST, 19 minutes before
Special Weather Statement
National Weather Service La Crosse WI
752 PM CST Sat Mar 5 2022

IAZ011-030-MNZ096-WIZ043-053>055-061-060245-
Clayton IA-Allamakee IA-Houston MN-Juneau WI-Richland WI-Vernon WI-
Crawford WI-Grant WI-
752 PM CST Sat Mar 5 2022

...Strong thunderstorms will impact portions of eastern Clayton,
eastern Allamakee, southeastern Houston, southwestern Juneau, Vernon,
Grant, Richland and Crawford Counties through 845 PM CST...

At 752 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near New Albin to Harpers Ferry to near
Guttenberg. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Bloomington around 800 PM CST.
  Lancaster around 810 PM CST.
  Viroqua, Boscobel and Westby around 815 PM CST.
  Platteville around 825 PM CST.
  La Farge around 830 PM CST.
  Muscoda around 835 PM CST.
  Hillsboro around 845 PM CST.

Other locations impacted by these storms include Eastman, County 5
And Peyton Road, Chaseburg, Turkey River, Gillingham, Neptune, County
Roads A And Z, Fargo, Gays Mills and Ash Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4263 9070 4265 9077 4268 9090 4265 9090
      4265 9117 4367 9145 4373 9032 4364 9024
      4364 9031 4356 9031 4355 9019 4317 9019
      4321 9029 4320 9043 4251 9043 4251 9064
TIME...MOT...LOC 0152Z 263DEG 47KT 4358 9131 4318 9116 4281 9102

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CZ
Special weather statement, Mar 5, 8:04 PM CST, 7 minutes before
Special Weather Statement
National Weather Service La Crosse WI
804 PM CST Sat Mar 5 2022

WIZ029-033-034-042-060245-
Jackson WI-Trempealeau WI-Clark WI-Monroe WI-
804 PM CST Sat Mar 5 2022

...Strong thunderstorms will impact portions of Clark, Jackson,
northwestern Monroe and Trempealeau Counties through 845 PM CST...

At 804 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Humbird to near Galesville. Movement was
northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Humbird around 810 PM CST.
  Neillsville around 820 PM CST.
  Blair around 830 PM CST.
  Loyal and Greenwood around 835 PM CST.

Other locations impacted by these storms include Franklin, Highway 73
And 98, Shamrock, The Black River Correctional Center, Atwood, Tioga,
Potters Flowage, Chimney Rock, Perry Creek Recreation Area and Lynn.

This includes Interstate 94 between mile markers 88 and 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4424 9032 4403 9148 4457 9153 4460 9122
      4460 9092 4473 9092 4501 9033
TIME...MOT...LOC 0204Z 229DEG 39KT 4452 9090 4408 9142

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

CZ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:52 PM CSTSpecial Weather StatementARXCrawford, Grant, Richland, Vernon53 min
Mar 5, 8:04 PM CSTSpecial Weather StatementARXClark, Jackson, Trempealeau41 min
Mar 5, 8:13 PM CSTSpecial Weather StatementARXBuffalo32 min
Mar 5, 9:34 PM CSTAreal Flood AdvisoryARXClark3 hr
Mar 5, 10:04 PM CSTAreal Flood AdvisoryARXRichland3 hr
Mar 6, 6:09 AM CSTRiver Flood WarningARXVernon5 hr
Mar 6, 2:52 PM CSTWinter Weather AdvisoryARXCrawford, Grant, Richland19 hr
Mar 5, 6:53 PM CSTSpecial Weather StatementARXAllamakee, Clayton, Fayette, Winneshiek52 min
Mar 5, 7:29 PM CSTSpecial Weather StatementARXClayton31 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.